# SDR SWIA972451

- Difficulty date: March 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 34,873 hours, 42,954 cycles
- Engine: Pwa PW118B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM (GREEN) LOW RESERVOIR PRESSURE, LOW LEVEL, MAIN PUMP LOW PRESS LIGHTS ON.  RETURNED TO SLC REPAIRED BROKEN MAIN HYDRAULIC PUMP PRESSURE TUBE AT LEFT HYDRAULIC COMPARTMENT FIRE WALL IAW EMB 120 MM 20-10-04.  OPS AND LEAK CHECKS GOOD.
